# SDR ASAA2018080125616

- Difficulty date: April 6, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,307 hours, 8,269 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LWR INSPAR SKIN CRACK FOUND. GROUNDED - YES. REPAIR DOUBLER INSTALLED PER SRM 55-10-01-2R-11.
